Über einen Satz von Milloux

A. Dinghas

Mathematische Zeitschrift (1935)

  • Volume: 39, page 590-596
  • ISSN: 0025-5874; 1432-1823

How to cite


Dinghas, A.. "Über einen Satz von Milloux." Mathematische Zeitschrift 39 (1935): 590-596. <http://eudml.org/doc/168567>.

author = {Dinghas, A.},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {590-596},
title = {Über einen Satz von Milloux},
url = {http://eudml.org/doc/168567},
volume = {39},
year = {1935},

AU - Dinghas, A.
TI - Über einen Satz von Milloux
JO - Mathematische Zeitschrift
PY - 1935
VL - 39
SP - 590
EP - 596
KW - complex functions
UR - http://eudml.org/doc/168567
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.